Alert archive / Florida / Special Weather Statements in 2017

Special Weather Statement, NWS Jacksonville, FL

August 8, 2017Flagler County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 8, 2017, 9:39 PM EDT for Flagler County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2017, 9:39 PM EDT (01:39 UTC)
Expired
Aug 8, 2017, 10:30 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 123 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 1.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2017-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2017-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

743 
WWUS82 KJAX 090139
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
939 PM EDT TUE AUG 8 2017
 
FLZ033-038-090230-
St. Johns FL-Flagler FL-
939 PM EDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN ST.
JOHNS COUNTIES UNTIL 1030 PM EDT...

At 939 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Marineland to 9 miles northeast
of Pierson. Movement was northeast at 15 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Marineland, Crescent Beach,
Beverly Beach and Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2927 8115 2926 8141 2940 8142 2940 8143
      2966 8139 2979 8119 2952 8110
TIME...MOT...LOC 0139Z 240DEG 13KT 2963 8134 2935 8138 

$$

HESS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:57 PM EDT, 5 hours 42 minutes earlier.

Area forecast discussion, Aug 8, 3:57 PM EDT, 5 hours 42 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
357 PM EDT Tue Aug 8 2017

.CURRENTLY...
Afternoon surface analysis depicts Atlantic high pressure (1022
millibars) centered near Bermuda, with its axis extending across
central Florida. A cold front was pushing slowly southward through
the coastal Carolinas and into central, with high pressure (1024
millibars) blanketing the upper Midwest. Aloft...deep-layered
ridging over the central Atlantic Ocean extends westward across
the Florida peninsula, while a broad trough is in place from the
northern Rockies southeastward through the Upper Midwest, Great
Lakes States, and the northeastern U.S. A few shortwave troughs
are embedded within west-southwesterly flow that extends from
coastal Texas across the deep South. Scattered convection has
developed along the Atlantic sea breeze, which has been mostly
pinned to the east of I-95. Southwesterly steering flow has
carried a few thunderstorms into the near shore coastal waters,
with a funnel cloud being reported earlier just east of the
Intracoastal Waterway near Nocatee. Convection is increasing in
coverage over the Okefenokee Swamp closer to the shortwave energy
within the deeper southwesterly flow, with sparse coverage so far
along the Gulf coast sea breeze in the Suwannee Valley. Outside of
convection, temperatures inland are generally in the lower 90s,
with coastal temperatures dropping back into the mid and upper 80s
due to the passage of the sea breeze. Dewpoints are generally in
the mid to upper 70s.

.NEAR TERM (This Afternoon through Wednesday)...
Outflows and sea breeze boundaries should merge during the late
afternoon and early evening hours in between the U.S. 301 corridor
and I-95, with a west-southwesterly steering flow bringing
convection back into coastal locations towards or shortly after
sunset. Likely POPs were placed in the forecast grids for these
areas, with scattered coverage elsewhere. Storms may pulse into
the strong to marginally severe category through early evening,
with damaging wind gusts of 40-60 mph, frequent lightning, and
localized flooding as storms tend to back-build or train over the
same locations. Short-term, high resolution guidance indicates
that shortwave energy moving east-northeastward along the frontal
surface in south central Georgia will spark a couple of additional
rounds of convection during the mid to late evening hours that
should progress quickly eastward. We have left likely POPs over
coastal southeast Georgia through midnight, with scattered POPs
continuing through around midnight along much of the I-95 corridor
and a good portion of inland southeast Georgia. Convection should
then finally depart into the coastal waters shortly after
midnight. Plenty of cloud cover and a warm south-southwesterly
flow will keep lows in the mid 70s inland to near 80 at area
beaches.

Wednesday will be a transition day in our weather pattern as the
frontal boundary approaching the Altamaha River from the north
stalls and the 1000-500 millibar ridge axis slowly lifts
northward towards the I-10 corridor late in the day. A very loose
pressure gradient will essentially allow the surface ridge that
will be moving eastward towards the Mid-Atlantic region to bridge
the front, while a mostly westerly flow prevails aloft. Deep
moisture will continue to reside over our region to the south of
the frontal boundary, while drier air associated with the deep-
layered ridge attempts to move into north central Florida from the
south late in the day. Winds will become light and onshore early
in the day, with scattered thunderstorms expected to develop along
the I-95 corridor and points eastward by the late morning hours.
Outflows and sea breeze boundaries will likely collide along or
just west of the U.S. 301 corridor during the afternoon hours.
Likely to categorical POPs were used for most areas west of I-95
during the afternoon hours. Very light steering flow will equate
to slow moving convection, with the potential for localized
flooding expected to be greater than the past few days. WPC
currently highlights our northern Georgia counties within a
marginal risk for excessive rainfall, where the added influence of
the nearby frontal boundary may keep convection going well into
the evening hours for inland locations. Onshore winds developing
during the morning hours will keep coastal highs in the mid to
upper 80s, with lower 90s expected for most inland locations
before convection develops.

.SHORT TERM (Thursday through Friday...
A fairly weak pressure pattern will be across the local forecast
area with weak ridging aloft and low level troughs meandering
across the local forecast area. One trough axis is expected to
stall and meander along the SE Atlantic seaboard including SE GA,
while another surface trough axis in the form of a tropical wave
will move across south Florida late Thu. Both of these features
will drift westward late Thu into Fri as a surface ridge begins to
build across south Florida. These garbled surface synoptic
features will bring fairly light and varied wind directions until
the sea breeze circulations set-up each day, which will likely
occur by midday as high temps warm into the low/mid 90s inland.
Indicated scattered 30-50% rain chances Thu for inland areas where
sea breezes merge because although airmass will be saturated,
weak upper level pressure pattern under mean layer ridge axis
would tend to suppress deep convective growth. Fri trended back
above normal for rain chances as the ridge axis breaks down and
high moisture and diurnal instability will remain high. Convection
will decrease each evening with loss of heating through midnight,
with only a low chance of a precip after midnight through sunrise
mainly across SE GA near weak and diffuse low level trough. Min
temps will range in the 70s under partly to mostly cloudy skies.

.LONG TERM (Saturday through Tuesday)...
Synopsis: Will be monitoring a tropical area of low pressure as it
drifts west toward the Bahamas during the later half of the
weekend. Currently the National Hurricane Center indicated a 30%
chance of tropical cyclone development over the next 5 days. Both
the GFS40 and ECMWF indicated the surface low drifting toward the
Bahamas early next week, but the models diverge with the structure
and intensity of the low as it begins to interact with the
deepening upper level trough across the eastern CONUS. At this
time, based on the latest forecast model guidance, an increase in
rip currents along the local coast next week is the main impact
from this system. Locally, daily sea breeze storms are expected
with a continuation of muggy and seasonably warm temperatures.

Sat & Sun...Mean layer 1000-500 mb SSW steering flow will be weak
10 kt or less across the area between the Bermuda-Azores high
pressure ridge axis settling southward from north-central FL Sat
to across south FL Sun as a trough axis begins to deepen over
Great Lakes and TN River Valley. This steering pattern combined
with high atmospheric moisture content (PWATs 2-2.25 inches per
the GFS40) will fuel scattered to numerous daily sea breeze
induced showers and tstorms. Light steering flow will enable both
the Gulf Coast and Atlantic Coast sea breezes to develop by early
afternoon with convection drawn inland toward the diurnal thermal
trough into the afternoon as high temps rise into the lower 90s. A
few strong storms capable of gusty wet downbursts will be possible
as well as locally heavy rainfall each day with the peak in
convective intensity late afternoon and early evening across
inland areas generally between I-75 and the St. Johns River basin.
Muggy conditions will continue overnight with a gradual decrease
in convective after sunset with min temps ranging into the 70s.

Mon & Tue...Stronger SW flow develops as the trough axis deepens
across the region with a stronger west coast sea breeze expected
under a continued moist airmass (PWATs 1.9-2.2 inches). Diurnally
driven convection will blossom across both the Suwannee River
Valley by late morning/early afternoon due to WSW flow, but also
across inland SE GA near trough axis. Precip will further blossom
with diurnal heating each day, with activity advancing toward the
Atlantic coast into the afternoon/evening. The potential for
isolated strong to severe storms will increase this period
especially across SE GA where stronger forcing will reside near
the upper level trough axis. High temps will rise into the 90s
with mins ranging in the 70s.

&&

.AVIATION...
Showers and thunderstorms will impact the terminals periodically
through around 03Z, with gusty winds up to 30 knots and periods
of IFR visibility during heavier activity. Another round of
thunderstorms is possible after 03Z at SSI, with VFR conditions
otherwise prevailing after 03Z at the northeast Florida terminals.
Showers and a few thunderstorms may develop towards 15Z on
Wednesday at the coastal terminals.

&&

.MARINE...
Atlantic ridging extends across central Florida, with a cold front
making slow progress southward through the Carolinas and north
Georgia. South-southwesterly surface winds of 10 to 15 knots
currently prevail over the coastal waters. Our local pressure
gradient will remain loose enough to allow the Atlantic sea breeze
to develop over the near shore waters early this afternoon.
Showers and thunderstorms are expected to impact portions of
mainly the near shore waters late this afternoon and this evening,
with activity potentially impacting the offshore waters from this
evening through the overnight hours. Outside of evening
thunderstorm activity, we expect a southwesterly wind surge to
bring sustained speeds up to near caution levels in the offshore
waters for a brief period of time before gradually relaxing after
midnight. The cold front will stall just north of our Georgia
waters on Wednesday, with a prevailing light southeasterly wind
flow developing and continuing through the upcoming weekend as the
front lifts northward and weak high pressure remains in place
locally.

Rip Currents: A lingering easterly ocean swell will create a low-
end moderate risk at the northeast Florida beaches this afternoon.

&&

.FIRE WEATHER...Low daytime dispersion 15-20 units expected
through Thu due to very weak transport winds of 5-10 mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  89  74  90 /  30  70  40  50
SSI  80  85  77  86 /  60  40  40  20
JAX  74  90  76  90 /  60  50  30  30
SGJ  78  88  77  88 /  60  40  20  20
GNV  73  93  75  91 /  40  60  40  50
OCF  74  92  75  92 /  40  60  40  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nelson/Enyedi/Elsenheimer
Hazardous weather outlook, Aug 8, 4:28 AM EDT, 17 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
428 AM EDT Tue Aug 8 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-090830-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
428 AM EDT Tue Aug 8 2017

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING WITH
LOCALLY HEAVY RAIN AND GUSTY WINDS...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected to develop
during the mid to late afternoon mainly across the inland areas
although a few storms may make it to the coast this evening before
fading. A few storms may become strong and produce strong gusty
winds in addition to frequent lightning. Locally heavy rainfall
may cause temporary flooding in low lying areas.

There is a Moderate Risk of rip currents at the northeast
Florida beaches due to easterly swells.

A River Flood warning is in effect for the St. Marys River at
Macclenny where minor flooding will occur.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered mainly afternoon and evening thunderstorms are expected
each day. A few strong storms will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, Aug 8, 8:27 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
827 PM EDT TUE AUG 8 2017

GAZ136-151-152-090115-
Pierce GA-Brantley GA-Wayne GA-
827 PM EDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIERCE...
NORTHEASTERN BRANTLEY AND SOUTH CENTRAL WAYNE COUNTIES UNTIL 915 PM
EDT...

At 827 PM EDT, Doppler radar was tracking a strong thunderstorm near
Screven, or 8 miles east of Patterson, moving southeast at 10 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Nahunta, Raybon, Waynesville, Atkinson and Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3136 8170 3135 8171 3133 8172 3133 8173
      3130 8173 3128 8175 3126 8175 3112 8184
      3131 8211 3150 8198
TIME...MOT...LOC 0027Z 311DEG 10KT 3139 8199

HESS
Special weather statement, Aug 8, 8:44 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
844 PM EDT TUE AUG 8 2017

FLZ037-040-090130-
Putnam FL-Marion FL-
844 PM EDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 930 PM EDT...

At 844 PM EDT, Doppler radar was tracking a strong thunderstorm over
Salt Springs, moving north at 15 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Crescent City, Salt Springs, Fruitland, Lake Delancy, Welaka and
Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2938 8145 2932 8168 2931 8168 2929 8165
      2927 8164 2927 8165 2937 8187 2954 8176
      2943 8149 2940 8147 2939 8145 2940 8144
TIME...MOT...LOC 0044Z 192DEG 11KT 2937 8173

HESS
Special weather statement, Aug 8, 9:05 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
905 PM EDT TUE AUG 8 2017

FLZ033-038-090145-
St. Johns FL-Flagler FL-
905 PM EDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FLAGLER AND SOUTHEASTERN
ST. JOHNS COUNTIES UNTIL 945 PM EDT...

At 905 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Andalusia, moving east at 15 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Saint Augustine Beach,
Marineland, Crescent Beach, Saint Augustine Shores, Butler Beach,
Saint Augustine South and Beverly Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2933 8115 2926 8137 2926 8140 2981 8150
      2985 8121 2952 8110
TIME...MOT...LOC 0105Z 248DEG 14KT 2961 8140

HESS
Special weather statement, Aug 8, 9:14 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
914 PM EDT TUE AUG 8 2017

GAZ152-153-090200-
Inland Glynn GA-Brantley GA-
914 PM EDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
NORTHEASTERN BRANTLEY COUNTIES UNTIL 1000 PM EDT...

At 914 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Waynesville, or 12 miles northeast of Nahunta, moving
east at 15 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Waynesville, Thalmann and Atkinson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3123 8155 3120 8155 3121 8156 3118 8157
      3117 8156 3115 8157 3117 8158 3112 8160
      3112 8163 3126 8194 3135 8190 3136 8180
      3133 8172 3136 8170 3139 8170 3135 8150
      3134 8149
TIME...MOT...LOC 0114Z 290DEG 13KT 3132 8183

HESS
Special weather statement, Aug 8, 9:15 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
915 PM EDT TUE AUG 8 2017

GAZ136-090200-
Wayne GA-
915 PM EDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
1000 PM EDT...

At 915 PM EDT, Doppler radar was tracking a strong thunderstorm near
Odum, or near Surrency, moving east at 10 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Jesup, Odum and Doctortown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
      3173 8191 3171 8188 3167 8185 3165 8181
      3166 8181 3164 8179 3163 8179 3163 8177
      3161 8177 3161 8174 3154 8213 3156 8213
      3156 8215 3157 8213 3175 8213 3181 8201
TIME...MOT...LOC 0115Z 248DEG 10KT 3165 8211

HESS
Special weather statement, Aug 8, 9:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
939 PM EDT TUE AUG 8 2017

FLZ033-038-090230-
St. Johns FL-Flagler FL-
939 PM EDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN ST.
JOHNS COUNTIES UNTIL 1030 PM EDT...

At 939 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Marineland to 9 miles northeast
of Pierson. Movement was northeast at 15 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Marineland, Crescent Beach,
Beverly Beach and Espanola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2927 8115 2926 8141 2940 8142 2940 8143
      2966 8139 2979 8119 2952 8110
TIME...MOT...LOC 0139Z 240DEG 13KT 2963 8134 2935 8138

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:09 PM EDTSpecial Weather StatementJAXMarion51 min
Aug 8, 8:12 PM EDTSpecial Weather StatementJAXPutnam48 min
Aug 8, 8:44 PM EDTSpecial Weather StatementJAXPutnam46 min
Aug 8, 8:55 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns16 min
Aug 8, 8:58 PM EDTSpecial Marine WarningJAX92 min
Aug 8, 9:05 PM EDTSpecial Weather StatementJAXFlagler40 min
Aug 8, 9:18 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam, Saint Johns3 hr
Aug 9, 1:45 PM EDTSpecial Weather StatementJAXPutnam30 min
Aug 9, 1:49 PM EDTAreal Flood AdvisoryJAXPutnam86 min
Aug 9, 2:07 PM EDTAreal Flood AdvisoryJAXMarion83 min
Aug 9, 2:13 PM EDTSpecial Weather StatementJAXPutnam32 min
Aug 9, 2:15 PM EDTSpecial Weather StatementJAXLevy30 min
Aug 9, 2:22 PM EDTSpecial Weather StatementJAXClay23 min
Aug 9, 2:36 PM EDTSevere Thunderstorm WarningJAXClay39 min
Aug 9, 2:37 PM EDTSpecial Weather StatementJAXLevy38 min
Aug 9, 2:41 PM EDTSpecial Weather StatementJAXClay34 min
Aug 9, 2:43 PM EDTAreal Flood AdvisoryJAXClay2 hr
Aug 9, 2:45 PM EDTSevere Thunderstorm WarningJAXClay30 min
Aug 9, 2:57 PM EDTSevere Thunderstorm WarningJAXClay, Putnam19 min
Aug 9, 3:00 PM EDTSpecial Weather StatementJAXClay45 min
Aug 9, 3:01 PM EDTSpecial Weather StatementJAXNassau29 min
Aug 9, 3:07 PM EDTSpecial Weather StatementJAXCitrus38 min
Aug 9, 3:13 PM EDTSpecial Weather StatementJAXDuval32 min
Aug 9, 3:23 PM EDTSevere Thunderstorm WarningJAXDuval37 min
Aug 9, 3:25 PM EDTSevere Thunderstorm WarningJAXBradford, Clay22 min
Aug 9, 3:27 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Aug 9, 3:28 PM EDTSpecial Weather StatementJAXAlachua32 min
Aug 9, 3:29 PM EDTAreal Flood AdvisoryJAXClay61 min
Aug 9, 3:35 PM EDTSpecial Weather StatementJAXClay25 min
Aug 9, 3:36 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Union28 min
Aug 9, 3:41 PM EDTSpecial Weather StatementJAXAlachua49 min
Aug 9, 3:43 PM EDTSpecial Weather StatementJAXMarion32 min
Aug 9, 3:45 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns30 min
Aug 9, 3:46 PM EDTSpecial Weather StatementJAXNassau29 min
Aug 9, 3:49 PM EDTSevere Thunderstorm WarningJAXAlachua41 min
Aug 9, 4:00 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns60 min
Aug 9, 4:01 PM EDTSpecial Weather StatementJAXBradford29 min
Aug 9, 4:05 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union85 min
Aug 9, 4:09 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union36 min
Aug 9, 4:12 PM EDTSevere Thunderstorm WarningJAXDuval33 min
Aug 9, 4:20 PM EDTSpecial Weather StatementJAXGilchrist25 min
Aug 9, 4:24 PM EDTAreal Flood AdvisoryJAXDuval66 min
Aug 9, 4:24 PM EDTSpecial Weather StatementJAXNassau36 min
Aug 9, 4:28 PM EDTSpecial Weather StatementJAXBaker32 min
Aug 9, 4:30 PM EDTSpecial Weather StatementJAXMarion30 min
Aug 9, 4:35 PM EDTAreal Flood WarningJAXDuval85 min
Aug 9, 4:45 PM EDTAreal Flood AdvisoryJAXGilchrist60 min
Aug 9, 4:48 PM EDTSpecial Weather StatementJAXGilchrist27 min
Aug 9, 4:55 PM EDTAreal Flood AdvisoryJAXDuval, Nassau65 min
Aug 9, 4:59 PM EDTSpecial Weather StatementJAXDuval31 min
Aug 9, 5:04 PM EDTSpecial Weather StatementJAXSuwannee26 min
Aug 9, 5:14 PM EDTAreal Flood WarningJAXAlachua91 min
Aug 9, 5:15 PM EDTSpecial Weather StatementJAXColumbia45 min
Aug 9, 5:22 PM EDTSpecial Weather StatementJAXBaker38 min
Aug 9, 5:32 PM EDTSpecial Weather StatementJAXSuwannee28 min
Aug 9, 5:37 PM EDTSpecial Weather StatementJAXNassau38 min
Aug 9, 6:09 PM EDTSpecial Weather StatementJAXSuwannee36 min
Aug 9, 6:53 PM EDTSpecial Weather StatementJAXSuwannee37 min
Aug 9, 7:34 PM EDTSpecial Weather StatementJAXHamilton26 min
Aug 8, 8:07 PM EDTAreal Flood WarningJAXWayne113 min
Aug 8, 8:16 PM EDTSpecial Weather StatementJAXPierce44 min
Aug 8, 8:27 PM EDTSpecial Weather StatementJAXBrantley48 min
Aug 8, 9:14 PM EDTSpecial Weather StatementJAXGlynn46 min
Aug 8, 9:15 PM EDTSpecial Weather StatementJAXWayne45 min
Aug 8, 11:33 PM EDTAreal Flood AdvisoryJAXAtkinson, Coffee87 min
Aug 9, 3:31 PM EDTSpecial Weather StatementJAXCamden29 min
Aug 9, 4:51 PM EDTSpecial Weather StatementJAXGlynn24 min
Aug 9, 5:20 PM EDTSpecial Weather StatementJAXGlynn25 min
Aug 9, 5:31 PM EDTSpecial Weather StatementJAXAtkinson29 min
Aug 9, 5:45 PM EDTSpecial Weather StatementJAXCamden, Glynn45 min
Aug 9, 5:46 PM EDTAreal Flood AdvisoryJAXCamden, Glynn89 min
Aug 9, 5:48 PM EDTSpecial Weather StatementJAXCharlton42 min
Aug 9, 5:53 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch52 min
Aug 9, 6:03 PM EDTSpecial Weather StatementJAXAtkinson27 min
Aug 9, 6:28 PM EDTSpecial Weather StatementJAXClinch32 min
Aug 9, 7:00 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware90 min
Aug 9, 7:02 PM EDTAreal Flood AdvisoryJAXBrantley, Camden, Charlton, Glynn88 min
Aug 9, 7:02 PM EDTSpecial Weather StatementJAXClinch, Ware43 min

Nearby

Special Weather Statements in Florida, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.